# SDR REXA2021072100502

- Difficulty date: July 6, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Bs 280-310 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R IS CORRODED IN A COUPLE SPOTS BETWEEN FS 280.00 AND FS 310.00.  BLENDED & FOUND TO BE OUT OF LIMITS IAW CRJ 900 SRM 53-21-03-101-002- A01. LOCATED & DRILLED NEW SERVICEABLE SDR26R & INSTALLED SERVICEABLE STR26R IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01. REF 1/321 FOR PAINT, EDGE AND SEAL.
